Generated at Sun, 19 May 2019 13:52:00 GMT
Electrode, Comp-357074636, DC-prod-dfw6, ENV-prod-a, PROF-PROD, VER-19.1.1, SHA-dcc2d1bc13aca0beb170d003517affe741b47a8c, CID-dabc4bbd-a19-16ad05d0c64700, Generated: Sun, 19 May 2019 13:52:00 GMT

Advil PM Ibuprofen 200 mg Liqui-Gels 80 ea (Pack of 3)

Advil PM Ibuprofen 200 mg Liqui-Gels 80 ea (Pack of 3)

$48.65$48.65
Free delivery
Pickup not available
Pickup not available
Sold & shipped byPharmapacks
Shop now
<li>Free Shipping</li> <li>Pack of 3</li>

About This Item

We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here, and we have not verified it.
  • Free Shipping
  • Pack of 3
  • Pack of 3 for the UPC: 305730167550
  • Rushes real liquid relief where you need it and feel better fast. Relieves headaches, as well as backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches and pains of the common cold.Directions: The smallest effective dose should be used. Do not take longer than 10 days, unless directed by a doctor (see warnings). Adults And children 12 years And over: take 1 capsule every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 capsule, 2 capsules may be used. Ingredients: Coconut oil*, FD&C green no. 3, gelatin, lecithin*, light mineral oil*, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol. *May contain this ingredient.

    Indications:

    Health Concern: Fever;Headache

    Warning:

    Keep out of reach of children.

    Ingredients:

    Active Ingredient Name: Ibuprofen

    Directions:

    Instructions: The smallest effective dose should be used. Do not take longer than 10 days, unless directed by a doctor (see warnings). Adults And children 12 years And over: take 1 capsule every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 capsule, 2 capsules may be used.

    Specifications

    Brand
    Advil
    Form
    Liquid Gels
    Age Group
    Tween
    Assembled Product Weight
    1.08 lbs
    Customer Reviews
    4.4
    53 reviews
    5 stars
    38
    4 stars
    5
    3 stars
    5
    2 stars
    3
    1 star
    2
    Top Positive Review
    Great for knee pain
    I took a stumble down stairs weeks ago and the tendons of my knee were inflamed. Went to the doctor to check for any fractures and was told to just take it easy and ice it and use a brace. Advil Liquid Gels allows me to walk semi-normally instead of being laid up in bed. Thanks Advil
    Top Negative Review
    I would not buy advil again
    Headache gone but a severe stomachache took its place. Not that useful.
    Top Positive Review
    Great for knee pain
    I took a stumble down stairs weeks ago and the tendons of my knee were inflamed. Went to the doctor to check for any fractures and was told to just take it easy and ice it and use a brace. Advil Liquid Gels allows me to walk semi-normally instead of being laid up in bed. Thanks Advil
    Top Negative Review
    I would not buy advil again
    Headache gone but a severe stomachache took its place. Not that useful.
    1-5 of 53 reviews

    Great for knee pain

    I took a stumble down stairs weeks ago and the tendons of my knee were inflamed. Went to the doctor to check for any fractures and was told to just take it easy and ice it and use a brace. Advil Liquid Gels allows me to walk semi-normally instead of being laid up in bed. Thanks Advil

    Amazing

    took one and my headache was completely gone in 20 minutes. SO pleased

    ABSOLUTELY AMAZING! ONLY MEDICATION THAT WORKS

    I am a 16 year old student attending school, I caught a fever and tried many different medications but none worked until one of my friends gave me a liqui-gel by Advil. I have never felt better and it helped me through my fever heavily. This is the best medication I've had and would strongly recommend!

    I would buy this definately again

    Great products releives discomfort quickly and effectively

    Knocked out my fever aches in an hour

    Woke up shivering with a fever and a nasty neck ache. Took one Advil liquid gel cap and all the terrible symptoms went away in about an hour. Went to work the next morning.
    Questions & Answers0 question
    Get specific details about this product from customers who own it.

    Policies & Plans

    See any care plans, options and policies that may be associated with this product.
    Electrode, App-product, Comp-283025142, DC-prod-dfw7, ENV-prod-a, PROF-PROD, VER-29.0.16-rc-3, SHA-be3b5cd33cf2201002aafe92047174b804e8a87a, CID-
    webapp branch
    Electrode, Comp-283025142, DC-prod-dfw7, ENV-prod-a, PROF-PROD, VER-29.0.16-rc-3, SHA-be3b5cd33cf2201002aafe92047174b804e8a87a, CID-e8be7ebd-90e-16ad05d0c37136, Generated: Sun, 19 May 2019 13:52:00 GMT